# SDR A6WA201441171

- Difficulty date: February 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT PANEL, WEB, RADIUS OF TOP & MID STEP JOINS IS CRACKED.  REPAIRED PAX DOOR AFT SIDE PANEL IAW REO 601R-52-11-702 REV C DATED 03/09/2010.
